# SDR UALA2013031401508

- Difficulty date: March 13, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,027 hours, 22,969 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NR 2 SERVICE CHECK,  FOUND EMERGENCY LIGHT OUTSIDE L1 DOOR INOPERATIVE.  REPLACED LAMPS AND REPLACED CHARGER ASSY, NO HELP.  FOUND BAD LIGHT ASSEMBLY AND BAD GROUND FROM ASSEMBLY.  FOUND LOOSE GROUND STUD NUT AT GD499 REF WDM 33-51-12, SECURED GROUND STUD NUT.   LIGHT CHECKED GOOD.
